Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Metastatic liver cancer. No antibiotics prescribed. Ultrasound done of abdomen, FNAC. Treatment?

Hello doctor, my mother who is 50 diagnosed of metastatic liver cancer ,here i am being misguided regarding whom to consult and where to.....I am in XXXXX, and here the waiting period in this govt institutes is too long....please tell me what i shall do......the test conducted are usg whole abdomen , fnac , cect,etc.....but no medication suggested.........visited many doctors but of confusing conclusion....
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das.
First of all, antibiotic does not cure cancer.
Secondly, you did not tell us what is the report of USguided FNAC from liver metastases.
Assuming your mother has metastatic carcinoma, you should consult with a general surgeon first. He will guide you.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor